Authors: Todorčević, Stevo 
Affiliations: Mathematical Institute of the Serbian Academy of Sciences and Arts 
Title: Calibres of first countable spaces
Journal: Topology and its Applications
Volume: 57
Issue: 2-3
First page: 317
Last page: 319
Issue Date: 25-May-1994
ISSN: 0166-8641
DOI: 10.1016/0166-8641(94)90058-2
Abstract: 
We show that there is a first countable space X such that X2 has an uncountable point-finite family of open sets but X itself cannot have such a family.
Keywords: Caliber | First countable | Point-finite
Publisher: Elsevier

Show full item record

SCOPUSTM   
Citations

3
checked on Oct 6, 2022

Page view(s)

20
checked on Sep 14, 2022

Google ScholarTM

Check

Altmetric

Altmetric


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.